Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How to get rid of black spot?

HOW DO I GET RID OF THE BLACK ON MY LEGS I THINK THAT THE SPOTS COME FROM ME SHAVING
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  741
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi! Tanya,

welcome To HealthcareMagic forum,
Probably you have developed folliculitis due to procedures like waxing or shaving of leg hair.This then eventually leads to dark spots.
You can apply tretinoin cream at night over the spot .You can also use combination cream of glycolic acid and hydroquinone at night.These would gradually bleach the marks to normal skin color ,but take long time to work.
If these things don't show good response then you can go for lasers.The best laser would be a Q-switched Nd:yag laser of 1064nm wave length .You might require multiple sessions of the same.

If you can let me know where you belong to ,then probably I can suggest you a laser center for treatment.

regards,
Dr.chawda
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor